# SDR UIEA2014051300177

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 OUTLET GUIDE VANE, AFT OF FAN, AT 0900 POSITION, NEEDS LE TAPE.  INSPECTION FINDS DELAMINATION WITHIN ALLOWED LIMITS IAW AMM 72-33-00.  APPLIED REPAIR WITH APPROVED TAPE IAW AMM 72-33-00-228-046-H00.
